# SDR AALA201708219015

- Difficulty date: August 19, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A321-231
- Aircraft serial: 7154
- Aircraft time: 3,776 hours, 1,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST OF EMERGENCY LIGHTS IAW MCM CARD CHECK, FOUND FAULT CODE 335100, BATTERY,  EMERGENCY POWER SUPPLY UNIT 15WL MID LEFT. REPLACED BATTERY IAW AMM 33-51-38. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
